Home > Research > Publications & Outputs > On C*-algebras which cannot be decomposed into ...

Associated organisational unit

Electronic data

  • kaniagrothendieckc-star-version2408

    Rights statement: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Quarterly Journal of Mathematics following peer review. The definitive publisher-authenticated version Kania, Tomasz On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional Quarterly Journal of Mathematics 2015 66, 4 1063-1068 is available online at: http://qjmath.oxfordjournals.org/cgi/content/abstract/66/4/1063

    Accepted author manuscript, 277 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License

Links

Text available via DOI:

View graph of relations

On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional

Research output: Contribution to journalJournal articlepeer-review

E-pub ahead of print

Standard

On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional. / Kania, Tomasz.

In: The Quarterly Journal of Mathematics, Vol. 66, No. 4, 23.09.2015, p. 1063-1068.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Kania, Tomasz. / On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional. In: The Quarterly Journal of Mathematics. 2015 ; Vol. 66, No. 4. pp. 1063-1068.

Bibtex

@article{80e982977ba948b3b941b151e448f2ba,
title = "On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional",
abstract = "We prove that C*-algebras which, as Banach spaces, are Grothendieck cannot be decomposed into a tensor product of two infinite-dimensional C*-algebras. By a result of Pfitzner, this class contains all von Neumann algebras and their norm-quotients. We thus complement a recent result of Ghasemi who established a similar conclusion for the class of SAW*-algebras.",
keywords = "Grothendieck space, tensor products of C*-algebras",
author = "Tomasz Kania",
note = "This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Quarterly Journal of Mathematics following peer review. The definitive publisher-authenticated version Kania, Tomasz On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional Quarterly Journal of Mathematics 2015 66, 4 1063-1068 is available online at: http://qjmath.oxfordjournals.org/cgi/content/abstract/66/4/1063 ",
year = "2015",
month = sep,
day = "23",
doi = "10.1093/qmath/hav027",
language = "English",
volume = "66",
pages = "1063--1068",
journal = "The Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "4",

}

RIS

TY - JOUR

T1 - On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional

AU - Kania, Tomasz

N1 - This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Quarterly Journal of Mathematics following peer review. The definitive publisher-authenticated version Kania, Tomasz On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional Quarterly Journal of Mathematics 2015 66, 4 1063-1068 is available online at: http://qjmath.oxfordjournals.org/cgi/content/abstract/66/4/1063

PY - 2015/9/23

Y1 - 2015/9/23

N2 - We prove that C*-algebras which, as Banach spaces, are Grothendieck cannot be decomposed into a tensor product of two infinite-dimensional C*-algebras. By a result of Pfitzner, this class contains all von Neumann algebras and their norm-quotients. We thus complement a recent result of Ghasemi who established a similar conclusion for the class of SAW*-algebras.

AB - We prove that C*-algebras which, as Banach spaces, are Grothendieck cannot be decomposed into a tensor product of two infinite-dimensional C*-algebras. By a result of Pfitzner, this class contains all von Neumann algebras and their norm-quotients. We thus complement a recent result of Ghasemi who established a similar conclusion for the class of SAW*-algebras.

KW - Grothendieck space

KW - tensor products of C-algebras

U2 - 10.1093/qmath/hav027

DO - 10.1093/qmath/hav027

M3 - Journal article

VL - 66

SP - 1063

EP - 1068

JO - The Quarterly Journal of Mathematics

JF - The Quarterly Journal of Mathematics

SN - 0033-5606

IS - 4

ER -